# SDR HALA2021070500073

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 43,716 hours, 6,859 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 43781190001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON WALK AROUND FOUND ENG #2 CNA TO HAVE A CRACK AT 12 O'CLOCK POSITION//REMOVED PRIMARY NOZZLE PER AMM 78-11-41-000-802-A. INSTALLED NEW CNA PER AMM 78-11-41-400-802-A. A/C OK FOR SVC.
